MathSciNet Relay Station
MathSciNet bibliographic data
MR2532311 90C52 (65K10)
Hassan, Malik Abu; Leong, Wah June; Farid, Mahboubeh A new gradient method via quasi-Cauchy relation which guarantees descent. J. Comput. Appl. Math. 230 (2009), no. 1, 300–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement